# SDR NOCA08411

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2720 · Rudder Control System
- Part: Link Assy
- Part number: 251N309514
- Condition: Defective
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED RUDDER FREEPLAY CHECK AS PER EO 757-27-027 AD 2006-07-23.  FOUND LOWER PCA ACTATOR LINK.  REMOVED AND REPLACED LINK ASSY AND BUSHING AS PER MM 27-21-20 RIGGING AND OPS CHECK AS PER MM 27-21-00.
